The stable forking conjecture and generic structures

Archive for Mathematical Logic 42 (5):415-421 (2003)
  Copy   BIBTEX

Abstract

We prove that for any simple theory which is constructed via Fräissé-Hrushovski method, if the forking independence is the same as the d-independence then the stable forking property holds

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 92,038

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Properties and Consequences of Thorn-Independence.Alf Onshuus - 2006 - Journal of Symbolic Logic 71 (1):1 - 21.
Geometry of Forking in Simple Theories.Assaf Peretz - 2006 - Journal of Symbolic Logic 71 (1):347 - 359.
Forking and Incomplete Types.Tapani Hyttinen - 1996 - Mathematical Logic Quarterly 42 (1):421-432.
Simplicity, and stability in there.Byunghan Kim - 2001 - Journal of Symbolic Logic 66 (2):822-836.
Ab initio generic structures which are superstable but not ω-stable.Koichiro Ikeda - 2012 - Archive for Mathematical Logic 51 (1):203-211.
Stable Definability and Generic Relations.Byunghan Kim & Rahim Moosa - 2007 - Journal of Symbolic Logic 72 (4):1163 - 1176.
Stable types in rosy theories.Assaf Hasson & Alf Onshuus - 2010 - Journal of Symbolic Logic 75 (4):1211-1230.
On omega-categorical simple theories.Daniel Palacín - 2012 - Archive for Mathematical Logic 51 (7-8):709-717.
Forking and dividing in NTP₂ theories.Artem Chernikov & Itay Kaplan - 2012 - Journal of Symbolic Logic 77 (1):1-20.
A note on stable sets, groups, and theories with NIP.Alf Onshuus & Ya'acov Peterzil - 2007 - Mathematical Logic Quarterly 53 (3):295-300.
Very simple theories without forking.Ludomir Newelski - 2003 - Archive for Mathematical Logic 42 (6):601-616.

Analytics

Added to PP
2013-11-23

Downloads
14 (#991,500)

6 months
8 (#362,344)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

Stable generic structures.John T. Baldwin & Niandong Shi - 1996 - Annals of Pure and Applied Logic 79 (1):1-35.
ℵ0-categorical structures with a predimension.David M. Evans - 2002 - Annals of Pure and Applied Logic 116 (1-3):157-186.

Add more references